# SDR AALA970984

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP CORROSION ON LONGERON FROM SPLICE AT STATION 1109 TO STATION 1156.  REMOVED AND INSTALLED NEW LONGERON 48L AS PER SRM 51-00-00 PAGE 5 SPLICED FRAME TO FACILITATE LONGERON INSTALLATION AS PER 53-30-00 PAGE 5.  (M)
